Contemporary Mathematics, Volume 2 Issue 4 (2021), 246-417

Open Access Article

Extending the Convergence of Two Similar Sixth Order Schemes for Solving Equations under Generalized Conditions

by Ioannis K. Argyros, Santhosh George, Christopher I. Argyros

ABSTRACT: The applicability of two competing efficient sixth convergence order schemes is extended for solving Banach space valued equations. In previous works, the seventh derivative has been used not...

Open Access Article

Extending the Applicability and Convergence Domain of a Fifth-Order Iterative Scheme under Hölder Continuous Derivative in Banach Spaces

by Debasis Sharma, Sanjaya Kumar Parhi, Shanta Kumari Sunanda

ABSTRACT: The most significant contribution made by this study is that the applicability and convergence domain of a fifth-order convergent nonlinear equation solver is extended. We use Hölder condition on...

Open Access Article

On Global Inversion Theorems in the Plane

by Hong Ding


Open Access Article

Construction of Brauer-Severi Varieties

by Elisa Lorenzo García

ABSTRACT: In this paper, we give an algorithm for computing equations of Brauer-Severi varieties over fields of characteristic 0. As an example, we show the equations of all Brauer-Severi surfaces defined...

Open Access Article

Global Solutions for the Kuramoto-Sivashinsky Equation Posed on Unbounded 3D Grooves

by N.A. Larkin

ABSTRACT: Initial boundary value problems for the three-dimensional Kuramoto-Sivashinsky equation posed on unbounded 3D grooves (that may serve as mathematical models for wildfires) were considered. The...

Open Access Article

An Existence Result for a Class of Coupled Polyharmonic Systems

by Zeineb Ben Yahia, Zagharide Zine El Abidine

ABSTRACT: This work deals with the existence of positive continuous solutions for a nonlinear coupled polyharmonic system. Our analysis is based on some potential theory tools, properties of functions in...

Open Access Article

Existence of Solutions for a Quasilinear System with Gradient Terms

by Leandro S. Tavares

ABSTRACT: In this paper, it is considered the existence of solutions for a quasilinear system involving the p -Laplacian operator and gradient terms. The approach is based on sub-supersolution arguments...

Open Access Article

Seven Hundreds of Exotic ₃F₂-Series Evaluated in π, √2 and log(1 + √2)

by Wenchang Chu

ABSTRACT: By means of the linearization method, a nonterminating exotic 3 F 2 -series with five free integer parameters is reduced to particular instances of a known Ω ( x , y ) function. With a help of...

Open Access Article

Retraction: [Numerical Solution to Unsteady One-Dimensional Convection-Diffusion Problems Using Compact Difference Schemes Combined with Runge-Kutta Methods]

by Zhenwei Zhu, Junjie Chen

ABSTRACT: Retraction Note: Volume 3, Issue 3, CM-1691   DOI:     The convection-diffusion equation is of primary importance in understanding transport...

Open Access Article

The Net Laplacian Spectra of Signed Complete Graphs

by Li Ou, Yaoping Hou, Zhuang Xiong